# SDR SWIA2016011142985

- Difficulty date: December 18, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 30,995 hours, 29,204 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE Â€ŒDOOR SIDE AFT LUG, SPRING PIN HOLE ELONGATED.  INSTALLED NEW PAX DOOR HINGE HALF DOOR SIDE IAW SRM. LEAK CHECK GOOD.
